| Model Number |
MC2-6090S |
| Medical Device Problem Codes |
Failure to Advance (2524); Mechanical Jam (2983)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by london implant retrieval centre (lirc).The root cause is unable to be determined at this time.A review of the device history records (dhr) confirmed the device met all quality inspections and specifications prior to release.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
An investigation report from an implant retrieval center was received and reported that during examination, the rod would not distract and force testing was unable to be performed.Additionally, during surface grading galling was noted.The reason for removal is unknown; there was insufficient information to know if there was an adverse patient or user impact associated with this report.No additional information is available.